# SDR CALA2013101191955

- Difficulty date: October 11, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 60,325 hours, 6,926 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TENSION TIE INSP FOUND SLOPING SHEAR WEB HAS CRACK AT FASTENER HOLE STATION 1120 RT.  TRIMMED OUT CRACK, HFEC IAW NDT PT 6, 51-00-00, DAMAGE REMOVED.  INSURE CUT, FABRICATED REPAIR PARTS IAW AMM53-10-99 & INSTALLED NR 0375415.
